# SDR 98FDEA00649

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651592220
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0213 FOUND CORROSION ON FAIL-SAFE CHORD, BS 380 BETWEEN STR 25 TO 26 RT.  *S/D*  REPAIRED FAIL-SAFE CHORD BS 380 BETWEEN STR 25-26 RT IAW FEDEX SRM 51-40-3.
